PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 19 | 1-2 | 85-101
Tytuł artykułu

Coincidence point theorems in certain topological spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we establish some new versions of coincidence point theorems for single-valued and multi-valued mappings in F-type topological space. As applications, we utilize our main theorems to prove coincidence point theorems and fixed point theorems for single-valued and multi-valued mappings in fuzzy metric spaces and probabilistic metric spaces.
Twórcy
  • Department of Mathematics, Dong-A University, Pusan 604-714, Korea
autor
  • Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
  • Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
  • Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
  • Department of Mathematics, Kyungsung University, Pusan 608-736, Korea
Bibliografia
  • [1] J.S. Bae, E.W. Cho and S.H. Yeom, A generalization of the Caristi-Kirk fixed point theorem and its applications to mapping theorems, J. Korean Math. Soc. 31 (1994), 29-48.
  • [2] H. Brézis and F.F. Browder, A general principle on ordered sets in nonlinear functional analysis, Advance in Math. 21 (1976), 355-364.
  • [3] J. Caristi, Fixed point theorems for mapping satisfying inwardness conditions, Trans. Amer. Math. Soc. 215 (1976), 241-251.
  • [4] S.S. Chang and Q. Luo, Set-valued Caristi's fixed point theorem and Ekeland's variational principle, Appl. Math. and Mech. 10 (1989), 119-121.
  • [5] S.S. Chang, Y.Q. Chen and J.L. Guo, Ekeland's variational principle and Caristi's fixed point theorem in probabilistic metric spaces, Acta Math. Appl. 7 (1991), 217-228.
  • [6] S.S. Chang, Y.J. Cho, B.S. Lee, J.S. Jung and S.M. Kang, Coincidence point theorems and minimization theorems in fuzzy metric spaces, Fuzzy Sets and Systems 88 (1997), 119-127.
  • [7] D. Downing and W.A. Kirk, A generalization of Caristi's theorem with applications to nonlinear mapping theory, Pacific J. Math. 69 (1977), 339-346.
  • [8] J.X. Fang, On the generalizations of Ekeland's variational principle and Caristi's fixed point theorem, The 6-th National Conference on the Fixed Point Theory, Variational Inequalities and Probabilistic Metric Spaces Theory, 1993, Qingdao, China.
  • [9] J.X. Fang, The variational principle and fixed point theorems in certain topological spaces, J. Math. Anal. Appl. 202 (1996), 398-412.
  • [10] P.J. He, The variational principle in fuzzy metric spaces and its applications, Fuzzy Sets and Systems 45 (1992), 389-394.
  • [11] J.S. Jung, Y.J. Cho and J.K. Kim, Minimization theorems for fixed point theorems in fuzzy metric spaces and applications, Fuzzy Sets and Systems 61 (1994), 199-207.
  • [12] J.S. Jung, Y.J. Cho, S.M. Kang and S.S. Chang, Coincidence theorems for set-valued mappings and Ekelands's variational principle in fuzzy metric spaces, Fuzzy Sets and Systems 79 (1996), 239-250.
  • [13] J.S. Jung, Y.J. Cho, S.M. Kang, B.S. Lee and Y.K. Choi, Coincidence point theorems in generating spaces of quasi-metric family, to appear in Fuzzy Sets and Systems.
  • [14] O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems 12 (1984), 215-229.
  • [15] N. Mizoguchi and W. Takahashi, Fixed point theorems for multivalued mappings on complete metric spaces, J. Math. Anal. Appl. 141 (1989), 177-188.
  • [16] S. Park, On extensions of Caristi-Kirk fixed point theorem, J. Korean Math. Soc. 19 (1983), 143-151.
  • [17] B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960), 313-334.
  • [18] J. Siegel, A new proof of Caristi's fixed point theorem, Proc. Amer. Math. Soc. 66 (1977), 54-56.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div19i1-2n6bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.